MAUDE Adverse Event Report: SYNTHES GMBH DISC ROUND-HO 6.5; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH DISC ROUND-HO 6.5; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 03.100.027
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, during an pelvic fixation procedure the piece came off, migrating to the posterior part of the patient's pelvis.This made it difficult to remove the piece.Another surgical procedure had to be performed to remove the piece.No further information provided.This complaint involves one (1) device.This report is for one (1) round disk this is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- device history (lot) part number: 03.100.027, lot number: t179795, manufacturing site: tuttlingen, release to warehouse date: 10-may-2019.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.Customer quality investigation: the instrument(s) was not returned, the image(s) was reviewed, and the complaint condition(s) was unconfirmed as the picture did not show any signs of brakeage or the instrument migrating.As the instrument(s) was not returned and as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation was performed, and no issues were noted.There is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during this investigation (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DISC ROUND-HO 6.5
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11782937
Report Number8030965-2021-03600
Device Sequence Number3481881
Product Code LXH
UDI-Device Identifier07611819796706
UDI-Public(01)07611819796706
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number03.100.027
Device Lot NumberT179795
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date05/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;